Mathematical Notes

, Volume 98, Issue 5–6, pp 843–846 | Cite as

On the parametrization of a certain algebraic curve of genus 2

  • A. I. Aptekarev
  • D. N. Toulyakov
  • M. L. Yattselev
Short Communications


Riemann surfaces uniformization parametrization of complex algebraic curves Abelian integrals Hermite–Padé approximants 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Nuttall, J. Approx. Theory 42 (4), 299 (1984).zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    A. I. Aptekarev, A. B. J. Kuijlaars, and W. Van Assche, Int. Math. Res. Pap. IMRP 2008 (Article ID rpm007) (2008).Google Scholar
  3. 3.
    A. I. Aptekarev, D. N. Toulyakov, and W. Van Assche, J. Comput. Appl.Math. 284, 38 (2015).MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. I. Aptekarev, V. A. Kalyagin, V. G. Lysov, and D. N. Toulyakov, J. Comput. Appl.Math. 233 (2), 602 (2009).zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    H. Stahl, in Math. Appl., Vol. 43: Nonlinear Numerical Methods and Rational Approximation, Wilrijk, 1987 (D. Reidel, Dordrecht, 1988), Vol. 9, pp. 23–53.MathSciNetGoogle Scholar
  6. 6.
    A. I. Aptekarev and H. Stahl, in Progress in Approximation Theory, Springer Ser. Comput. Math. (Springer, New York, 1992), Vol. 19, pp. 127–167.MathSciNetCrossRefGoogle Scholar
  7. 7.
    A. I. Aptekarev, W. Van Assche, and M. L. Yattselev, Hermite–PadéApproximants for a Pair of Cauchy Transforms with Interlacing Symmetric Supports, arXiv: 1505.03993 (2015).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  • A. I. Aptekarev
    • 1
  • D. N. Toulyakov
    • 1
  • M. L. Yattselev
    • 2
  1. 1.Keldysh Institute of Applied MathematicsRussian Academy of ScienceMoscowRussia
  2. 2.Indiana University–Purdue University IndianapolisNew YorkUSA

Personalised recommendations